advertisement
Question
Posted by: Anon | 2010/05/25

Increased energy

i have been using Adrenucleo for energy for the past couple of months now. it has increased my energy but i have noticed that my appetite has increased as well. is this becuase of the Adrenucleo?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
No the Adrenucleo should not have an effect on your appetite.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/05/25

Dear Anon
No the Adrenucleo should not have an effect on your appetite.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement